Ask The Doctor > Questions & Answers > What to do about this migraine!!!

What to do about this migraine!!!

Patient: I have a terrible migraine along with a nasty cough. what should i do?

 

 

Doctor: Thank you for your question. It is possible that your headache and cough are related to a viral or bacterial infection o f your upper respiratory tract and sinuses. When this happens, your body undergoes a systemic inflammatory response as your immune system fights against the infection. In order to treat this you can try some over the counter oral analgesic medication such as Acetaminophen (tylenol). For your cough, you can also use some over the counter cough suppressant medication. If your symptoms do not improve, it is possible that you may need be examined and started on a course of antibiotic medication for further treatment of your infection.Thank you for choosing AskTheDoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment